Nonparametric polytomous IRT models for invariant item ordering, with results for parametric models

K. Sijtsma, B.T. Hemker

Research output: Contribution to journalArticleScientificpeer-review

257 Downloads (Pure)
Original languageEnglish
Pages (from-to)183-200
Number of pages18
JournalPsychometrika
Volume63
Issue number2
Publication statusPublished - 1998

Cite this

@article{b0cbc7a3506746d0ba2f139270353efa,
title = "Nonparametric polytomous IRT models for invariant item ordering, with results for parametric models",
author = "K. Sijtsma and B.T. Hemker",
note = "Pagination: 18",
year = "1998",
language = "English",
volume = "63",
pages = "183--200",
journal = "Psychometrika",
issn = "0033-3123",
publisher = "Springer",
number = "2",

}

Nonparametric polytomous IRT models for invariant item ordering, with results for parametric models. / Sijtsma, K.; Hemker, B.T.

In: Psychometrika, Vol. 63, No. 2, 1998, p. 183-200.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Nonparametric polytomous IRT models for invariant item ordering, with results for parametric models

AU - Sijtsma, K.

AU - Hemker, B.T.

N1 - Pagination: 18

PY - 1998

Y1 - 1998

M3 - Article

VL - 63

SP - 183

EP - 200

JO - Psychometrika

JF - Psychometrika

SN - 0033-3123

IS - 2

ER -